Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 47, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Jul 1, 2021, 3:38 AM EDT. It took effect at Jul 2, 2021, 2:00 AM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2021, 3:38 AM EDT (07:38 UTC)
- In effect from
- Jul 2, 2021, 2:00 AM EDT
- Expired
- Jul 4, 2021, 2:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
138 WHUS71 KGYX 010738 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 338 AM EDT Thu Jul 1 2021 ANZ150-152-154-012145- /O.NEW.KGYX.SC.Y.0047.210702T0900Z-210702T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 338 AM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 5 AM to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
340 WHUS71 KGYX 011951 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 351 PM EDT Thu Jul 1 2021 ANZ150-152-154-021000- /O.EXT.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 351 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 34 kt and seas 4 to 7 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 AM to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
437 WHUS71 KGYX 020048 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 848 PM EDT Thu Jul 1 2021 ANZ153-021500- /O.EXA.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/ Casco Bay- 848 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Casco Bay. * WHEN...From 2 AM to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-021500- /O.CON.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 848 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 AM to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
887 WHUS71 KGYX 020315 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1115 PM EDT Thu Jul 1 2021 ANZ150-152-154-021715- /O.UPG.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/ /O.NEW.KGYX.GL.W.0024.210702T0600Z-210702T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1115 PM EDT Thu Jul 1 2021 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-021715- /O.EXA.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/ Penobscot Bay- 1115 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Penobscot Bay. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-021715- /O.CON.KGYX.SC.Y.0047.210702T0600Z-210702T2200Z/ Casco Bay- 1115 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Casco Bay. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
362 WHUS71 KGYX 020721 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 321 AM EDT Fri Jul 2 2021 ANZ150-152-154-022130- /O.CON.KGYX.GL.W.0024.000000T0000Z-210702T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 321 AM EDT Fri Jul 2 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-022130- /O.CON.KGYX.SC.Y.0047.000000T0000Z-210702T2200Z/ Penobscot Bay-Casco Bay- 321 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
124 WHUS71 KGYX 021925 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 325 PM EDT Fri Jul 2 2021 ANZ150-152-154-030930- /O.CAN.KGYX.GL.W.0024.000000T0000Z-210702T2200Z/ /O.EXB.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 325 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-022030- /O.CAN.KGYX.SC.Y.0047.000000T0000Z-210702T2200Z/ Penobscot Bay- 325 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ153-030400- /O.EXT.KGYX.SC.Y.0047.000000T0000Z-210703T0400Z/ Casco Bay- 325 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Seas 2 to 5 ft. * WHERE...Casco Bay. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
250 WHUS71 KGYX 022248 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 648 PM EDT Fri Jul 2 2021 ANZ153-030000- /O.CAN.KGYX.SC.Y.0047.000000T0000Z-210703T0400Z/ Casco Bay- 648 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Waves have diminished below 5 feet. $$ ANZ150-030000- /O.CAN.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 648 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Waves have diminished below 5 feet. $$ ANZ152-154-031300- /O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 648 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
433 WHUS71 KGYX 031014 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 614 AM EDT Sat Jul 3 2021 ANZ152-154-040015- /O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 614 AM EDT Sat Jul 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
051 WHUS71 KGYX 031909 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 309 PM EDT Sat Jul 3 2021 ANZ152-154-040600- /O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 309 PM EDT Sat Jul 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
011 WHUS71 KGYX 032249 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 649 PM EDT Sat Jul 3 2021 ANZ152-154-040600- /O.CON.KGYX.SC.Y.0047.000000T0000Z-210704T0600Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 649 PM EDT Sat Jul 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Seas 3 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 12:20 AM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 1, 12:20 AM EDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Gray ME 1220 AM EDT Thu Jul 1 2021 .SYNOPSIS... A final hot and humid day underway today with heat indices approaching 95 to 100F for areas south of the mountains. A cold front will slowly drop south out of Canada later today bringing strong to severe thunderstorms this afternoon and evening. The front stalls near southern New England Thursday with unsettled conditions and a cooling trend expected into the weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 1220AM Update...Light showers are persisting across southern areas and have increased PoPs over the next couple of hours as latest radar shows more showers moving west to east into southern New Hampshire. Have also performed a refresh of temperature and dewpoint forecasts based on latest mesoscale guidance. 930PM Update...No significant updates tonight except for some minor tweaks to pop and sky. Isolated showers are still moving across the north at this hour with the CAMs showing this weak line of heavy showers decaying over the next few hours. Mid-deck blow off from convection across southern NH is bringing light rainfall at this hour but should decrease by midnight. Have kept the possibility of fog as dewpoints remain in the low 70s after the rain, thus some patchy fog in low lying areas is possible. 6PM Update...Quick update this evening to drop the Severe Thunderstorm Watch as the convective line has cleared the coast. A weak line of storms is moving over the border of Quebec into COOS county at this hour, but these storms are not strong and will just be general thunderstorms. ORIGINAL DISCUSSION... The hot and humid air mass that has impacted much of the Northeast CONUS these last few days finally starts to erode and shift out of our area starting this evening as a Canadian trough approaches from the northwest, pushing the ridge responsible south and east back over Bermuda. A surface trough associated with this sits broadly draped across the Saint Lawrence valley into the Maritimes. A broad prefrontal area of convergence in the warm sector today, along with increasing shear with the incoming trough, supports scattered strong to severe thunderstorms... a with a general trend toward better organization as the evening progresses. For severe parms... not much change in thinking from previous forecast shifts with ML instability on the order of 1000-1500 J/kg interacting with increasing bulk shear to 40-50 kts thru 0-6 km. Instability is supported mainly by steep low- to mid-level lapse rates... mainly below the freezing level... which suggests efficient momentum transfer of winds aloft as well as precip- loaded cores leading to damaging wind gusts... and a comparatively low (but not zero) threat of large hail. Bowing segments, especially if they interact with local terrain boundaries or the sea breeze, may be capable of producing a tornado. A Severe Thunderstorm Watch remains posted for most of the area to cover these threats, although the threat is quickly waning to the north, so expect another update within a couple hours to remove more counties. The Watch runs through 7 PM to cover these threats... by that time storms should be trending down in strength; if it needs to be extended however it would be across southern zones with gradually stabilizing air from . Tonight... the surface trough sags south across the international border with isolated showers, mainly across the south and over the mountains. Temperatures will cool into the 60s to low-70s as dew points remain elevated, especially south. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... Finally cooler and mostly cloudy tomorrow as the surface trough/cold front continues to slowly track south and east toward the waters and southern New England. A light and variable winds will gradually turn northwesterly with a noticeable drying trend in the low levels. Combined with high temperatures in the 70s to near 80... it will be the most comfortable day we've had in a long while. The trough aloft will renew scattered showers during the day... but the trough axis rotating down through the Hudson Valley will renew steadier rain and isolated to scattered storm chances mainly toward the south where the remnant boundary provides a focus for development. Low pressure amplifies over the Mid-Atlantic tomorrow night which increases northeasterly flow here... and brings in a back door cold front. Thus temperatures and dew points will cool moreso Thursday night with lows in the 50s and 60s with increasing clouds... and increasing chances for rain across the southern tier and along the coast. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NOTE...with severe weather expected this afternoon and evening, this discussion is being written early so the focus for the remainder of the shift can be on the radar. Overview...Perhaps the biggest story in the long term is the return of cooler and wetter weather for a portion of the upcoming holiday weekend. Friday and Saturday look to be the coolest and wettest days before a gradual warming trend begins on Sunday. Another cold front could push through New England on Tuesday, bringing additional chances for precipitation from there into the middle part of next week. Impacts...No significant impacts are anticipated at this time. Forecast Details...Friday looks likely to begin wet with a broad baroclinic zone stretching from the Canadian Maritimes to the southeast U.S. with weak low pressure sitting over or near the Gulf of Maine. Our region will be on the cool side of the zone with an upper level trough positioned to our west. With the trough providing forcing for lift, showers will be likely throughout the day, but with plenty of cloud cover and with the cool air mass in place, not expecting much thunder, if any, with the showers. Highs will be some 5-10 degrees below normal, ranging through the 60s to near 70, and lows Friday night will be in the 50s. Temperatures on Saturday will be similar to Friday, but with the baroclinic zone shifting east and the trough axis nearly overhead, coverage of showers will be less, and with very little chance for thunder. Sunday sees the trough push off to the northeast, though the global models all have some variation of showery precipitation during the day as sort of a transition day. It will remain mostly cloudy, but temperatures look to be a bit warmer, in the lower to mid 70s. An upper level ridge begins to build into the northeast U.S. on Monday, bringing drier conditions and warmer temperatures; highs on Monday will be closer to normal, ranging from the upper 70s to lower 80s. By Tuesday morning, the Euro and GFS indicate that a cold front will be dropping south from Canada...but will note that the Canadian keeps this boundary well to the north. With the former option, we could expect some showers and thunderstorms Tuesday afternoon and evening, and the latter option would keep us dry with the upper ridge firmly in place. Whether we see any precipitation or not, Tuesday looks to be warmer than Monday under the ridge. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... Short Term...VFR is the rule today however showers and storms are producing periodic restrictions for terminals... all the way down to IFR visibility in +RA/+TSRA and with gusty winds up to 20-30 kts. Tonight showers will diminish and VFR will return, though brief MVFR is possible in ceilings at KHIE... and patchy BR/FG may impact valley sites like KCON/KLEB. Although overcast tomorrow... ceilings should stay VFR with light winds. Ceilings start to lower to MVFR Thursday night, except for KHIE/KLEB. Long Term...Widespread MVFR conditions on Friday and Saturday in showers and low ceilings. Some improvement possible on Sunday, especially for inland terminals, but showers with brief MVFR restrictions remain possible. Widespread VFR conditions look likely by Sunday night. && .MARINE... Short Term...Low pressure approaches the waters tonight with rain showers and lingers around the Gulf of Maine through Thursday night. This leads to a period of fairly weak winds and not a lot of wave activity with conditions expected to remain below SCA thresholds. An onshore flow develops Thursday night with approaching low pressure from the west. Long Term...Marginal SCA conditions possible over the outer waters Friday with possible wind gusts of 25-30 kts. Otherwise, should be a relatively quiet long term. Showers will be likely Friday and Saturday with low pressure near the Gulf of Maine with improving conditions on Sunday. Northeasterly winds are expected through the weekend, before becoming southerly early next week. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && SYNOPSIS...Casey NEAR TERM...Schroeter SHORT TERM...Casey LONG TERM...Watson AVIATION...Dumont MARINE...Casey/Dumont
Hazardous weather outlook, Jun 30, 6:07 PM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 607 PM EDT Wed Jun 30 2021 MEZ007>009-012>014-018>028-033-NHZ001>015-012215- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 607 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-012215- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 607 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 30, 10:17 PM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1017 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 4 SE CAPE ELIZABETH 43.52N 70.14W
06/30/2021 M40 MPH ANZ154 ME BUOY
&&
TUBBSLocal storm report, Jun 30, 10:30 PM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1030 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 SW LEBANON 43.60N 72.32W
06/30/2021 GRAFTON NH PUBLIC
COUNTRY ROAD CLOSED FOR TREES DOWN. TIME
ESTIMATED BASED ON RADAR.
&&
TUBBSNearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.